Ask a doctor

I'm a teenage girl and had very severe acne for a year or two. Acne After Accutane?

Im a teenage girl and had very severe acne for a year or two, I went on accutane for 6 months and had clear skin for around 3 months, now im starting to get some acne back, although it is much more mild now, should I contact my dermatologist for another treatment of accutane or look towards other options? Before accutane I tried antibiotics for a year or so and only saw mild improvement, but my acne was more severe then

Doctor Answers (1)

Acne after Accutane

+1

If your acne was very severe, 6 months might not have been enough time, unless you were on a very high dosage. I would contact your dermatologist now for an appointment. There is no reason to wait. This isn't going to get better.


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.